# SDR EE4Y2021100313955

- Difficulty date: August 21, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N901QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000100
- Aircraft time: 31,484 hours, 18,368 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT REAR FUSELAJE BOTTOM PANEL WITH CORROSION, NOT ALLOWABLE DAMAGE LIMITS WERE FOUND, LOCATED AT APU COMPARTMENT BOTTOM SKIN LOWER FITTING, THE DAMAGE
WAS REPAIRED INSTALLING AN INTERNAL FITTING (BATHTUB FITTING)AS PER E.O. # COO-EO-2021-13643 R00, AND APPROVED ON 8110-3 FAA FORM PROVIDED BY DER.
